Pacific Journal of Mathematics

Bonded quadratic division algebras.

R. A. Czerwinski

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 341-351.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867091

Mathematical Reviews number (MathSciNet)
MR0435162

Zentralblatt MATH identifier
0336.17004

Subjects
Primary: 17A99: None of the above, but in this section

Citation

Czerwinski, R. A. Bonded quadratic division algebras. Pacific J. Math. 64 (1976), no. 2, 341--351. https://projecteuclid.org/euclid.pjm/1102867091


Export citation

References

  • [1] A. A. Albert, Non-associative algebras, II, New simple algebras, Annals of Math., 43 (1942), 708-723.
  • [2] A. A. Albert, New simple power associative algebras, Summa Brasiliensis Mathematicae, 2 (1951), 1-12.
  • [3] R. H. Bruck, Some results in the theory of linear non-associative algebras, Trans. Amer. Math. Soc, 56 (1944), 141-199.
  • [4] E. Kleinfeld, Studies in Modern Algebra, M.A.A. Studies in Mathematics,Prentice-Hall, New Jersey, 2 (1963); 126-143.
  • [5] R. H. Oehmke, A class of noncommutative power associative algebras, Trans. Amer. Math. Soc, 87 (No. 1), (1958), 226-236.
  • [6] J. M. Osborn, Quadratic division algebras, Trans. Amer. Math. Soc, 105 (1962), 202-221.
  • [7] R. D. Schafer, Alternative algebras over an arbitrary field, Bull. Amer. Math. Soc, 49 (1943), 549-555.